Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 49, NWS Eureka, CA

June 6, 2010

NWS Eureka, CA issued this small craft advisory at Jun 6, 2010, 2:17 PM PDT. It took effect at Jun 6, 2010, 9:00 PM PDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2010, 2:17 PM PDT (21:17 UTC)
In effect from
Jun 6, 2010, 9:00 PM PDT
Expired
Jun 8, 2010, 1:53 AM PDT
In force
29 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WHUS76 KEKA 062117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PDT SUN JUN 6 2010

PZZ475-071030-
/O.NEW.KEKA.SC.Y.0049.100607T0400Z-100608T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PDT SUN JUN 6 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-071030-
/O.NEW.KEKA.SC.Y.0049.100607T1000Z-100608T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PDT SUN JUN 6 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 9 AM PDT
TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
593 
WHUS76 KEKA 070934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 AM PDT MON JUN 7 2010

PZZ450-072245-
/O.EXB.KEKA.SC.Y.0049.100607T1000Z-100608T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 AM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-072245-
/O.EXA.KEKA.SC.Y.0049.100607T1000Z-100608T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 AM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-072245-
/O.EXT.KEKA.SC.Y.0049.100607T1000Z-100608T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 AM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-072245-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 AM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
607 
WHUS76 KEKA 072104
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
204 PM PDT MON JUN 7 2010

PZZ450-080700-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-100608T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
204 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-081130-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
204 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-081130-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
204 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
146 
WHUS76 KEKA 080339
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
839 PM PDT MON JUN 7 2010

PZZ455-475-081200-
/O.EXT.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
839 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-080700-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T0700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
839 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-081200-
/O.CON.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
839 PM PDT MON JUN 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
044 
WHUS76 KEKA 080853
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
153 AM PDT TUE JUN 8 2010

PZZ470-082230-
/O.CAN.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/
/O.NEW.KEKA.SC.Y.0050.100609T0600Z-100609T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
153 AM PDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PDT
WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-081700-
/O.CAN.KEKA.SC.Y.0049.000000T0000Z-100608T1200Z/
/O.NEW.KEKA.SW.Y.0025.100608T0853Z-100608T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
153 AM PDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM PDT
THIS MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 8:00 AM PDT, 6 hours 17 minutes earlier.

Area forecast discussion, Jun 6, 8:00 AM PDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
800 AM PDT SUN JUN 6 2010

.SYNOPSIS...A WEAKENING FRONT WILL BRING LIGHT RAIN TO AREAS MAINLY
NORTH OF CAPE MENDOCINO TODAY. DRIER AND WARMER WEATHER EXPECTED FOR
EARLY IN THE WEEK BEFORE PRECIPITATION CHANCES RETURN MID WEEK.

&&

.UPDATE...FRONTAL BOUNDARY IS VERY WEAK AND RADAR RETURNS ARE
MINIMAL. MOISTURE STILL SEEN ON SATELLITE PIX TO OUR WEST...SO WE
WILL TWEAK THE FCST TO REFLECT A LITTLE VERY LIGH RAIN THROUGHOUT
THE DAY. JCA

---------------------------PREVIOUS DISCUSSION----------------------

.DISCUSSION...A WEAKENING BOUNDARY WILL CONTINUE TO APPROACH THE
REGION THIS MORNING. AS THE FRONT APPROACHES...EXPECT MAINLY LIGHT
RAIN/SPRINKLES THIS MORNING FOLLOWED BY ISOLD TO SCT INSTABILITY
SHOWERS IN THE AFTERNOON. THE BEST PRECIP CHCS REMAIN NEAR THE ORCA
BORDER WHERE AROUND .25 INCH QPF EXPECTED TODAY. PRECIP CHCS WILL
DIMINISH THIS EVENING AND TAPER OFF OVERNIGHT INTO MON AS A BROAD
SHORT WAVE RIDGE MOVES ACROSS THE REGION. ANOTHER UPPER LOW WILL
MOVE OUT OF THE GULF OF AK INTO THE PAC NW BY MID WEEK. PRECIP CHCS
INCREASE LATE TUE/EARLY WED BEFORE PEAKING WED AS THE TROUGH AXIS
PUSHES ACROSS THE REGION. POST FRONTAL SHOWERS EXPECTED TO CONTINUE
INTO THU AS THE UPPER LOW MOVES INTO THE GREAT BASIN. WARMER AND
DRIER CONDITIONS EXPECTED HEADING INTO NEXT WEEKEND AS AN UPPER
LEVEL RIDGE BUILDS OVER THE NE PAC.
&&

.AVIATION...WEAKENING COLD FRONT WILL PRESS ASHORE EARLY THIS
MORNING PRODUCING LIGHT MISTY DRIZZLE RAIN AND IFR CEILINGS AND
VISIBILITIES AT COASTAL SITES TODAY. DJB
&&

.MARINE...LIGHT WINDS AND LOW SEAS WILL PREVAIL TODAY AS A COLD
FRONT WASHES OUT ALONG THE COAST. AFTER FRONTAL PASSAGE...HIGH
PRES OVER THE NE PAC WILL REBUILD AND NW WINDS WILL RAMP UP TONIGHT
MAINLY SOUTH OF CAPE MENDOCINO AND THEN THROUGHOUT ON MON. SEAS
SHOULD COME UP A BIT ON MON DUE TO THE WIND DRIVEN CHOP. THE NORTH
SURGE WILL BE SHORT-LIVED AS YET ANOTHER FRONT APPROACHES AND BUSTS
DOWN ON THE OFFSHORE RIDGE. GFS AND NAM12 MODELS WERE IN GOOD
AGREEMENT WITH WINDS GOING SOUTH TUE NIGHT INTO WED...THEN SHIFTING
IT AROUND TO THE NW WED NIGHT. BLENDED SLIGHTLY WITH THE PREVIOUS
FORECAST...BUT THIS SEVERELY DAMPENS OUT THE MAGNITUDE OF THE SOUTH
WINDS WHICH MAY REACH 20-25 KTS. DJB
&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 6, 5:02 AM PDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
502 AM PDT SUN JUN 6 2010

CAZ001>004-076-071215-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
502 AM PDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.